# SDR SWAA2023110317029

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 55,425 hours, 33,190 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; A/C DIST BAY FLOOR BOARD BREAK ASSY CRACKED AT THE INBD END LT OF CENTER AT STA 540<[01] REMOVED AND REPLACED FLOOR BOARD BREAK ASSEMBLY AT INBOARD END LEFT CENTER AT BS 540 PER SRM 51-40-02.
